MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,MONO,CASS,25 TEST

Medline Industries, LP MEDLINE; TEST,MONO,CASS,25 TEST
Catalog Number MPH50025M
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there have been issues with the positive control not showing positive." it was also reported that "the positive test line is often very faint and we had a couple of true positives that came up negative on the new kit.".
 
Additional Manufacturer Narrative
The complaint was received for a mono test kit in which the customer reported multiple quality control tests produced negative results when expected positive control testing was performed.The customer repeated testing using the kit-supplied pipette, a calibrated laboratory pipette, and an additional kit, with the same reported outcome.No patient testing was affected, and no adverse health consequences were reported.No sample, photographs, or additional product evidence were returned for evaluation.Additional information was requested but was not provided.Based on the information available, medline was unable to confirm the complaint issue or determine whether the product failed to meet specifications.The cause was documented as ¿unconfirmed defect - sample required to determine cause.¿ a review of the complaint information and available investigation results indicated no need for further action, and complaints are monitored through the trend analysis process.There were no reports of death, serious injury, medical intervention, follow-up care, or patient impact associated with this event.It has been determined that the reported event could cause or contribute to a serious injury if it were to recur.In an abundance of caution, this is a reportable event.If additional information becomes available, this complaint will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities conducted in accordance with 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST,MONO,CASS,25 TEST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50616202
Report Number1417592-2026-32646
Device Sequence Number13436137
Product Code KTN
UDI-Device Identifier30888277191895
UDI-Public30888277191895
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K961024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH50025M
Device Lot Number223E11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown